# SDR UPS97824664

- Difficulty date: September 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, NR 1 PIT CARGO DOOR FRAME, ADJACENT TO AFT OPEN STOP FITTING (INSIDE DOOR) IS CRACKED.  REPAIRED IAW DHC SK-803-40.
